Indian Journal of Science and Technology
Year: 2016, Volume: 9, Issue: 16, Pages: 1-5
R. P. Pathak and Piyusha S. Somvanshi*
*Author of Corresponding: Piyusha S. Somvanshi Department of Mathematics, National Institute of Technology Raipur, Opp Ayurvedic College, GE Rd, Raipur – 492001, Chhattisgarh, India; [email protected]
The paper is mainly concerned with the existence and uniqueness of solution for a class of Cauchy initial value problem of fractional order with impulses and infinite delay. The criteria on existences and uniqueness are obtained via successive approximation and solution operator. Finally an example is given to support our main result.
Keywords: Caputo Fractional Derivative, Existence and Uniqueness, Fractional Impulsive Differential Equation, Infinite Delay
Subscribe now for latest articles and news.